Febrol Xtra Tablet

Sold out
Rs.15.50


Rs. 1.55 per Tablet
100 Tablets per pack
10 Tablets per strip
Bank Cards
Febrol Xtra Tablet is composed of
Paracetamol, Caffiene
Belongs to the category
Fever/Pain
Uses

It is used for the relief of headache, migraine, backache, pain of osteoarthritis, toothache and period pain.

Side Effects

Dizziness and nervousness.

When not to use

Hypersensitivity to the drug and children under 12 years of age.

Precaution

It should not be used if you are allergic to any of its ingredients. If you feel you have experienced an allergic reaction, stop using it and inform your doctor or pharmacist immediately.

Precaution

Leave at least four hours between doses. Do not take more than 8 tablets in 24 hours.

Precaution

Since it contains caffeine, you should avoid drinking lots of caffeine-containing drinks, eg tea, coffee, cola, while you are taking it.

Precaution

Consult your doctor if your headaches become persistent. Taking a painkiller for headaches or migraine too often or for too long can actually make them worse.

Pregnancy

Please consult your doctor when taking this medicine if you are pregnant.

Drugs to avoid

Don't take other medicines that contain paracetamol , co-codamol, co-dydramol or Tramacet

You recently viewed

Clear recently viewed